MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 03/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: lot history review revealed there are a total of two (2) complaints for corporate lot number gfbt1685.Both complaints are for an allegation of reocclusion, which includes this complaint.A dhr review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: inconclusive.The sample was discarded by the user facility; therefore, the device evaluation cannot be performed.Past medical history includes: hypertension, diabetes (type unknown), chronic renal disease, rutherford class iii in right leg.It is known that approximately 8 months post treatment with a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter reocclusion was identified in the right femoral artery.It was further reported that a reintervention involving placement of a stent was performed.The physician deemed the event is possibly related to device, but not related to procedure.No adverse patient effects were reported.Labeling review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.
 
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right femoral artery.Approximately 8 months after the index procedure, the patient¿s right femoral artery was reportedly reoccluded.A revascularization was performed and health care professional (hcp) deemed it was successful.The investigator assessed that the event was possibly related to the study device, but not related to the procedure.The sample was discarded by the user facility and is not available for evaluation.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key9511770
Report Number3006513822-2019-00140
Device Sequence Number388597
Product Code ONU
UDI-Device Identifier00801741123146
UDI-Public(01)00801741123146
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2020
Device Model Number9001
Device Catalogue NumberLX351304605F
Device Lot NumberGFBT1685
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2019
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight67